Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The existence of wave operators in scattering theory


Author: Martin Schechter
Journal: Bull. Amer. Math. Soc. 83 (1977), 381-383
MSC (1970): Primary 47A40; Secondary 35J10, 35P25, 81A45
DOI: https://doi.org/10.1090/S0002-9904-1977-14280-8
MathSciNet review: 0438156
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A40, 35J10, 35P25, 81A45

Retrieve articles in all journals with MSC (1970): 47A40, 35J10, 35P25, 81A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14280-8